| Model Number |
5286 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for a follow up.Device interrogation revealed premature battery depletion on the pacemaker.The physician elected to explant and replace the pacemaker.The patient was in stable condition.
Additional Manufacturer Narrative
The reported event of ¿premature discharge of battery¿ couldn¿t be confirmed.Analysis performed after reloading product code indicated that the device exhibited normal device characteristics with no anomalies.Electrical, mechanical, and longevity analysis was normal with no anomalies found.